# SDR AWXA0001517

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 06720382
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ADJACENT TO SIDE CHORD AT WL 195 ON AFT RIGHT SIDE OF BS 178 BULKHEAD HAS (1) MISSING/LOOSE FASTENER.  REMOVED DAMAGED INTERCOSTAL; FORMED, LOCATED, DRILLED INTERCOSTAL IAW B737-300 SRM 51-40-02 PG 1; TREATED AND PRIMED IAW SRM 51-20-01 PG 1.
